Doctor insights on:
Steroid For Blurred Vision
I am 26 year old. I undergone steroid induced cataract surgery & uveitis on both eyes but under control. Now blurred vision what may be problem now?
Two weeks ago I had viral pink eye and massive swelling. Given NSAID and steroid drops. Pink eye gone but still blurred vision. When to see dr?
Burning eyes and blurred vision. What is the cause.?
I am diabetic and I have congestive heart failure. I recently had a steroid injection.
Diabetes : This could be due to a mixture of circumstances and if your symptoms persist and are bothersome you would be best served by seeing your physician or endocrinologist and ophthalmologist. ...Read more
Frequently: Lotemax (loteprednol) is the brand name of a steroid (anti-inflammatory) eyedrop. If the condition for which it was prescribed causes blurry vision, then as the drop improves the condition the blur will improve. Lotemax (loteprednol) will not substitute for eyeglasses or for structural problems lowering the vision. Discuss this with the ophthalmologist who prescribed you the lotemax (loteprednol). ...Read more
Jz recovered from eye conjunctivitis by taken aciclovir & steroid drops. Have blurry vision now. Is this common complications? How long it would last?
Inflammation: Consume healthy fats such as olive oil, avocados, coconut oil. Get at least 30 minutes of sunshine at noon daily or vitamin D3 10,000 IU/day for 2 weeks (unless your vitamin D levels are already above 75. Take a zinc supplement 50 mg/day for 2 weeks. All these would speed up healing and reduce inflammation that may be causing blurring. Follow up with eye doctor in 3-5 days; sooner if worse. ...Read more
Blurry vision with glasses- monocular diplopia-eye redness-gradual. Doc says allergy, steroid drops did not work. Had brain MRI -clear. What is it?
Number of causes: There are several causes of monocular diplopia, from lens to retinal disorders. It might be valuable for you to be referred to an ophthalmologist who can do a detailed examination of front-of-the-eye to back-of-the-eye potential issues. ...Read more
Blurred vision type dizziness and derealzation doc said labyrinthitis but the antibiotics didn't work and I can't take steroids could this is fatal?
Blurred vision: May have many causes. You can start at the tear film, then cornea, lens, the vitreous gel, retina, optic nerve and finally the brain. There are over 2 million parts that compose the eye and the visual system is very complex. A good eye examination will help determine the cause of your blurred vision. ...Read more
Probably: Problems like these can only be correctly handled by your doctor in person. He/she needs to listen to you, perform an examination and possibly run labs or other tests. That's the only way he/she can find out what's going on and what to do about it. ...Read more
See your doctor: Problems like these can only be correctly handled by your doctor in person. He/she needs to listen to you, perform an examination and possibly run labs or other tests. That's the only way he/she can find out what's going on and what to do about it. ...Read more
Not common: A posterior vitreous detachment (PVD) is when the vitreous gel pulls away from the retina. The posterior aspect of the vitreous can be seen as a floater, often appearing like a spider web in the vision. In theory, if this floater obstructs the macula, or central retina, it could blur the vision. However, this is usually transient. If blurry vision is constant, get evaluated for retinal detachment. ...Read more
Please start with : Your family doctor.Get a more detailed answer ›
Absolutely: A hyphema is blood in the aqueous fluid in the front of the eye, and can range from minor to very severe. Any patient with a hyphema (little or big) should have follow up care by an eye doctor to ensure there aren't other issues (elevated eye pressure, damage to the drainage system of the eye, associated trauma to the retina, etc.). ...Read more
Usually not: Medrol (methylprednisolone) is commonly given in a short term allocation ('dose pack') which will not disturb the vision. If you are taking it chronically, visual blur can occur as the dose increases or decreases but will not be affected after two months of steady (same) dose. Discuss this with the doctor who prescribed the Medrol (methylprednisolone) if you are having some blur. ...Read more
Blepharitis: Symptoms and signs includesymptoms and signs include watery eyes, red eyes, gritty, burning sensation, eyelids appear greasy, itchy, red and swollen. Flaking of the skin around the eyes, crusted 7 sticky eyelashes on awakening, frequent blinking, sensitivity to light. If vision is blurred may be secondary but also may suggest need for further exam and diagnosis. ...Read more
See below: Under general anesthesia you are asleep and you eyes are usually protected with tape and/or lubricant. Once you wake up it can take some time for your to blink the combination of sleep and lubricant out of your eyes. You also are likely to have blurred vision due to the effects of some anesthetic agents. This clear rapidly. ...Read more
Yes but: Most blurred vision is not due to HTN and, thus, won't improve with control of the bp. Very severely elevated BP may cause blurred vision and that is reversible with control of the bp. ...Read more
Yes: If you are struggling with blurred vision and anger problems you definitely should go first to your primary care physician to see what is causing your blurred vision, then seek help from a therapist trained in dealing with anger problems so you can get help identifying why you are angry and better ways of coping with these issues. No one should live unhappy and there is help. ...Read more
- Talk to a doctor online
- Steroid drops blurred vision
- Pins and needles and blurred vision
- Tightness in neck and blurred vision
- Diseases that cause blurred vision
- Sudden blurred vision miscarriage
- Blurred vision in the evening
- Hit tailbone and blurred vision
- Blurred vision on waking
- Blurred vision steroid